Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The total curvature of knotted spheres


Author: Dan Sunday
Journal: Bull. Amer. Math. Soc. 82 (1976), 140-142
MSC (1970): Primary 53C65; Secondary 57C45, 57D40
DOI: https://doi.org/10.1090/S0002-9904-1976-13997-3
MathSciNet review: 0397627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Chern and R. K. Lashof, On the total curvature of immersed manifolds, Amer. J. Math. 79 (1957), 306-318. MR 18, 927. MR 84811
  • 2. I. Fáry, Sur la courbure totale d'une courbe gauche faisant un noeud, Bull. Soc. Math. France 77 (1949), 128-138. MR 11, 393 MR 33118
  • 3. W. Fenchel, On the differential geometry of closed space curves, Bull. Amer. Math. Soc. 57 (1951), 44-54. MR 12, 634. MR 40040
  • 4. R. H. Fox, On the total curvature of some tame knots, Ann. of Math. (2) 52 (1950), 258-260. MR 12, 273. MR 37510
  • 5. J. W. Milnor, On the total curvature of knots, Ann. of Math. (2) 52 (1950), 248-257. MR 12, 273. MR 37509

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C65, 57C45, 57D40

Retrieve articles in all journals with MSC (1970): 53C65, 57C45, 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13997-3

American Mathematical Society